MathSciNet Relay Station
MathSciNet bibliographic data
MR2126617 35L65 (35B40 35L67)
Danilov, V.; Mitrovic, D. Weak asymptotics of shock wave formation process. Nonlinear Anal. 61 (2005), no. 4, 613–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement